MathSciNet Relay Station
MathSciNet bibliographic data
MR1862022 (2002i:17014) 17B20 (53D17)
Evens, Sam; Lu, Jiang-Hua On the variety of Lagrangian subalgebras. I. Ann. Sci. École Norm. Sup. (4) 34 (2001), no. 5, 631–668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement